V. V. Belov, S. Yu, T. Y. Dobrokhotov, and . Tudorovskyi, Operator separation of variables for adiabatic problems in quantum and wave mechanics ArXiv:math-ph, p.1, 2005.

I. B. Bernstein and L. Friedland, Handbook of Plasma Physics, Rosenbluth and Sagdeev Edts, 1984.

V. Betz and S. Teufel, Precise Coupling Terms in Adiabatic Quantum Evolution, Annales Henri Poincar??, vol.6, issue.2, pp.217-246, 2005.
DOI : 10.1007/s00023-005-0204-1

Y. Colin-deverdì-ere, Le probl??me du croisement g??n??rique en analyse semi-classique I. Le cas sym??trique, Proceedings of the International Conference in Honor of Frédéric Pham, pp.1023-1054, 2002.
DOI : 10.5802/aif.1973

Y. Colin-deverdì-ere, Le probl??me des croisements des valeurs propres en analyse semi-classique. II : le cas hermitien, Annales de l???institut Fourier, vol.54, issue.5, pp.1423-1441, 2004.
DOI : 10.5802/aif.2054

Y. Colin-deverdì-ere, E. Lombardi, and J. Pollet, The microlocal Landau-Zener formula, Ann. Inst. Henri Poincaré, Phys. Théor, vol.71, issue.1, pp.95-127, 1999.

M. Dimassi and J. Sjöstrand, Spectral asymptotics in the semi-classical limit, 1999.
DOI : 10.1017/CBO9780511662195

M. Fedoryuk, Méthodes Asymptotiques pour les Equations différentielles ordinaires linéaires, 1987.

A. Fedotov and F. Klopp, A complex WKB method for adiabatic problems, Asymptotic Analysis, vol.27, pp.219-264, 2001.

A. Fedotov and F. Klopp, Geometric tools of the adiabatic complex WKB method, Asymptotic Analysis, vol.39, pp.309-357, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00000329

C. , F. Kammerer, and P. Gérard, A Landau-Zener formula for non-degenerated involutive codimension 3 crossings, Ann. Henri Poincaré, vol.4, issue.3, pp.513-552, 2003.

C. Gérard and A. Grigis, Precise estimates of tunneling and eigenvalues near a potential barrier, Journal of Differential Equations, vol.72, issue.1, pp.149-177, 1988.
DOI : 10.1016/0022-0396(88)90153-2

G. Hagedorn, Proof of the Landau-Zener formula in an adiabatic limit with small eigenvalue gaps, Communications in Mathematical Physics, vol.137, issue.3, pp.433-449, 1991.
DOI : 10.1007/BF02099068

G. Hagedorn, Molecular Propagation Through Electronic Eigenvalue Crossings. Memoirs Amer, Math. Soc, vol.111, issue.536, 1994.
DOI : 10.1090/memo/0536

G. Hagedorn and A. Joye, A Time-Dependent Born-Oppenheimer Approximation with Exponentially Small Error Estimates, Communications in Mathematical Physics, vol.223, issue.3, pp.583-626, 2001.
DOI : 10.1007/s002200100562

URL : https://hal.archives-ouvertes.fr/hal-01260634

G. Hagedorn and A. Joye, Time Development of Exponentially Small Non-Adiabatic Transitions, Communications in Mathematical Physics, vol.137, issue.2, pp.393-413, 2004.
DOI : 10.1007/s00220-004-1124-5

URL : https://hal.archives-ouvertes.fr/hal-00348757

G. Hagedorn and A. Joye, Determination of non-adiabatic scattering wave functions in a Born-Oppenheimer model, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00348756

A. Joye, Proof of the Landau-Zener Formula, Asymptotic Analysis, vol.9, pp.209-258, 1994.
URL : https://hal.archives-ouvertes.fr/hal-01222730

A. Joye, Exponential Asymptotics in a Singular Limit for n-Level Scattering Systems, SIAM Journal on Mathematical Analysis, vol.28, issue.3, pp.669-703, 1997.
DOI : 10.1137/S0036141095288847

URL : https://hal.archives-ouvertes.fr/hal-01233166

A. Joye, H. Kunz, and C. Pfister, Exponential decay and geometric aspect of transition probabilities in the adiabatic limit, Annals of Physics, vol.208, issue.2, pp.299-332, 1991.
DOI : 10.1016/0003-4916(91)90297-L

URL : https://hal.archives-ouvertes.fr/hal-01205366

A. Joye and C. Pfister, Superadiabatic evolution and adiabatic transition probability between two nondegenerate levels isolated in the spectrum, Journal of Mathematical Physics, vol.34, issue.2, pp.454-479, 1993.
DOI : 10.1063/1.530255

URL : https://hal.archives-ouvertes.fr/hal-01221129

A. Joye and C. Pfister, Semiclassical Asymptotics Beyond All Orders for Simple Scattering Systems, SIAM Journal on Mathematical Analysis, vol.26, issue.4, pp.944-977, 1995.
DOI : 10.1137/S0036141093250852

URL : https://hal.archives-ouvertes.fr/hal-01232499

A. Joye and C. Pfister, Complex WKB method for 3-level scattering systems, Asympt. Anal, vol.23, pp.91-109, 2000.
URL : https://hal.archives-ouvertes.fr/hal-01233238

T. Kato, Perturbation Theory for Linear Operators, 1980.

L. D. Landau, Collected Papers of L.D. Landau, 1965.

W. Littlejohn and R. Flynn, Phase integral theory, coupled wave equations, and mode conversion, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.2, issue.1, pp.149-158, 1992.
DOI : 10.1063/1.165918

P. Martin and G. Nenciu, SEMI-CLASSICAL INELASTIC S-MATRIX FOR ONE-DIMENSIONAL N-STATES SYSTEMS, Reviews in Mathematical Physics, vol.07, issue.02, pp.193-242, 1995.
DOI : 10.1142/S0129055X95000116

A. Martinez, An introduction to semiclassical and microlocal analysis. Universitext, 2002.

A. Martinez and V. Sordoni, A general reduction scheme for the time-dependent Born???Oppenheimer approximation, Comptes Rendus Mathematique, vol.334, issue.3, pp.185-188, 2002.
DOI : 10.1016/S1631-073X(02)02212-4

M. Marx, On the eigenvalues for slow-varying perturbations of a periodic Schrödinger operator, 2004.

G. Nenciu and V. Sordoni, Semiclassical limit for multistate Klein???Gordon systems: almost invariant subspaces, and scattering theory, Journal of Mathematical Physics, vol.45, issue.9, pp.3676-3696, 2004.
DOI : 10.1063/1.1782279

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Panati, H. Spohn, and S. Teufel, Effective Dynamics for Bloch Electrons: Peierls Substitution and Beyond, Communications in Mathematical Physics, vol.242, issue.3, pp.547-478, 2003.
DOI : 10.1007/s00220-003-0950-1

T. Ramond, Semiclassical study of quantum scattering on the line, Communications in Mathematical Physics, vol.121, issue.2, pp.221-254, 1996.
DOI : 10.1007/BF02102437

S. Teufel, Adiabatic Perturbation Theory in Quantum Mechanics, Lecture Notes in Mathematics, vol.1821, 2003.

F. Trèves, Basic linear partial differential equations, 1975.

G. Whitham, Linear and Nonlinear Waves, 1974.
DOI : 10.1002/9781118032954

C. Zener, Université de Grenoble I, BP 74, F?38402 Saint Martin d'H` eres Cedex, France E-mail address: alain.joye@ujf-grenoble.fr (Magali Marx) Institut Fourier, Alain Joye) Institut Fourier, Unité Mixte de Recherche CNRS-UJF 5582, pp.696-702, 1932.